American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] P. Grohs. Wolfowitz's theorem and consensus algorithms in Hadamard spaces. Proc. Amer. Math. Soc. 143 (2015) 4403-4414.
Abstract, references, and article information   
View Article: PDF

[2] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[3] Persi Diaconis. The Markov chain Monte Carlo revolution. Bull. Amer. Math. Soc. 46 (2009) 179-205. MR 2476411.
Abstract, references, and article information   
View Article: PDF

[4] H. Jönsson, A. G. Kukush and D. S. Silvestrov. Threshold structure of optimal stopping strategies for American type option. II. Theor. Probability and Math. Statist. 72 (2006) 47-58. MR 2168135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. Jönsson, A. G. Kukush and D. S. Silvestrov. Threshold structure of optimal stopping strategies for American type option. I. Theor. Probability and Math. Statist. 71 (2005) 93-103. MR 2144323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daehong Kim, Masayoshi Takeda and Jiangang Ying. Some variational formulas on additive functionals of symmetric Markov chains. Proc. Amer. Math. Soc. 130 (2002) 2115-2123. MR 1896048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia